A compact Fréchet space whose square is not Fréchet
Commentationes Mathematicae Universitatis Carolinae (1980)
- Volume: 021, Issue: 4, page 749-753
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- T. K. BOEHME M. ROSENFELD, An example of two compact Fréchet Hausdorff spaces, whose product is not Fréchet, J. London Math. Soc. 8 (1974), 339-344. (1974) MR0343242
- J. DOČKÁLKOVÁ, Almost disjoint refinement of families of subsets of natural and real numbers, (in Czech), Rigorosní práce, ČKD Praha, závod Polovodiče, Praha 1980. (1980)
- V. I. MALYCHIN, O sekvencial'nycn i Freše-Urysona bikompaktach, Vestnik Moskov. Univ. 5 (1976), 42-47. (1976) MR0487955
- E. MICHAEL, A quintuple quotient quest, Gen. Top. and Appl. 2 (1972), 91-138. (1972) Zbl0238.54009MR0309045
- A. R. D. MATHIAS, Happy families, Ann. Math. Logic 12 (1977) 59-111. (1977) Zbl0369.02041MR0491197
- R. C. OLSON, Bi-quotient maps, countable bi-sequential spaces and related topics, Gen. Top. and Appl. 4 (1974), 1-28. (1974) MR0365463
Citations in EuDML Documents
top- János Gerlits, Zsigmond Nagy, Products of convergence properties
- Chuan Liu, On weakly bisequential spaces
- Tsugunori Nogura, Products of sequential convergence properties
- Josef Novák, A note on products of Fréchet spaces
- Josef Novák, Double convergence and products of Fréchet spaces
- Camillo Costantini, On a problem of Nogura about the product of Fréchet-Urysohn -spaces
- Oleg Okunev, Fréchet property in compact spaces is not preserved by -equivalence
- Michael Hrušák, Paul J. Szeptycki, Artur Hideyuki Tomita, Selections on -spaces
- Alexander Shibakov, Examples of sequential topological groups under the continuum hypothesis
- Petr Simon, Completely regular modification and products